# SDR LR7A04013

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5321 FOUND AFT FUSELAGE LT SKIN CRACKED AT FS 860 WL 200 BL 82L.  REPAIR CARRIED OUT IAW SMP583 FIG 51-140-10, FS 860 WL 200 LBL 82.
